American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 43 of 43 found      Go to page: 1 2

[31] Daniel Charles Weiner. On the existence and convergence of pseudomoments for variables in the domain of normal attraction of an operator stable distribution . Proc. Amer. Math. Soc. 101 (1987) 521-528. MR 908661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] J. E. Yukich. Weak convergence of the empirical characteristic function . Proc. Amer. Math. Soc. 95 (1985) 470-473. MR 806089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Peter Hall and A. D. Barbour. Reversing the Berry-Esseen inequality . Proc. Amer. Math. Soc. 90 (1984) 107-110. MR 722426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Anna T. Ławniczak. The L\'evy-Lindeberg central limit theorem in Orlicz spaces $L\sb{\Phi }$ . Proc. Amer. Math. Soc. 89 (1983) 673-679. MR 718995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Evarist Giné. The L\'evy-Lindeberg central limit theorem in $L\sb{p}$, $0. Proc. Amer. Math. Soc. 88 (1983) 147-153. MR 691297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Richard C. Bradley. A sufficient condition for linear growth of variances in a stationary random sequence . Proc. Amer. Math. Soc. 83 (1981) 586-589. MR 627698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Kenneth J. Hochberg. Central limit theorem for signed distributions . Proc. Amer. Math. Soc. 79 (1980) 298-302. MR 565358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Marjorie G. Hahn. A note on the central limit theorem for square-integrable processes . Proc. Amer. Math. Soc. 64 (1977) 331-334. MR 0448487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] J. Galambos and E. Seneta. Record times . Proc. Amer. Math. Soc. 50 (1975) 383-387. MR 0368111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] William L. Steiger. Weak laws for dependent sums . Proc. Amer. Math. Soc. 41 (1973) 278-281. MR 0319242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] W. A. Woyczyński. Linear processes generated by independent random variables . Proc. Amer. Math. Soc. 34 (1972) 515-520. MR 0326812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] B. M. Brown. Erratum: ``A general three-series theorem'' . Proc. Amer. Math. Soc. 32 (1972) 634. MR 0296999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] R. J. Tomkins. A generalization of Kolmogorov's law of the iterated logarithm . Proc. Amer. Math. Soc. 32 (1972) 268-274. MR 0292142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 43 of 43 found      Go to page: 1 2